ashley (nintendosongs) wrote in vaginapagina,
ashley
nintendosongs
vaginapagina

adjusting to birth control

about a year ago, i started taking birth control for the first time, but only stuck with it for a little under three months. during the first month, i remember my period lasting at least 10 days due to my body adjusting and whatnot.

i have recently started taking the same birth control(ortho tri-cyclen lo) again, and am just finishing up the first pack. my period came on wednesday but seems a lot lighter than normal, and also seems to be already finishing up, which seems weird to me.

is it possible that once your body initially adjusts to birth control once, it will not need to adjust again even if you take a year long break in between starting and stopping? normally my period is fairly heavy and lasts about 7 days, so i am curious as to the cause of it being so light and short so suddenly.

sorry if this question sounds silly!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments